# SDR CA021129007

- Difficulty date: October 25, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 11,198 hours
- Engine: Allsn 250C30P
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 206040948101
- Condition: Chafed
- Location: Mrgb Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AN OIL LEAK APPEARING TO BE ORIGINATED FROM BRAIDED STEEL TRANSMISSION RETURN LINE FROM THE FREEWHEELING UNIT.  CLOSER INSPECTION REVEALED THAT ADJACENT ALUMINUM TUBE WAS CHAFED.  VERIFIED PROPER CLAMPING OF THE AFFECTED PARTS,  NO FAULT WAS FOUND. APPARENTLY THE STEEL BRAIDED HOSE  CHAFED AGAINST THE TUBE DURING MAXIMUM (100%) TORQUE OPERATION, ALTHOUGH THERE SEEMED TO BE SUFFICIENT CLEARANCE DURING FLAT PITCH OPERATION ON THE GROUND.  TUBE REPLACED.  A/C RETURNED TO SERVICE.
